Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Abilify

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 06-17-2008, 08:19 PM
redheadtwo redheadtwo is offline
Junior Member
 
Join Date: Jun 2008
Posts: 2
Default Abilify and Adderal XR Question

Hi,

My 11yo son takes Depakote and Abilify. 1000mg Dep/7.5 Abilify. We have added back in 10mg of Adderal xr. Let me backtrack. We added the Adderal when he was still taking only 5mg of Abilify and it seemed to focus him during the school day and also help him control his need to physcially respond to stressful situations. The teachers, aide, family were all amazed at our 'new' boy. However, we increased the Abilify to 7.5 and now he's starting to react in an aggressive way to stress again. My question is...does anyone else take (or has taken) This combo? I would like to also replace the adderal with something that does not suppress the appetite. My son is small for his age and on growth hormone...so he has to eat and I'm afraid since the addition of Adderal he's losing weight.

Thanks for any input.
Reply With Quote
  #2  
Old 07-09-2009, 11:57 PM
cpharrell cpharrell is offline
Junior Member
 
Join Date: Jul 2009
Posts: 2
Default hi

Hello everyone!
Reply With Quote
  #3  
Old 07-09-2009, 11:59 PM
cpharrell cpharrell is offline
Junior Member
 
Join Date: Jul 2009
Posts: 2
Default Response

My son is 9 years old and is small for his age, he was taking Adderal xr with abilify as well as 750 mg of Depokote. They currently switched him to Daytrana 10 mg and kept the 2mg of Abilify and 750 mg of Depokote. I have noticed that he has become very aggressive and violent over the past month and finding it very hard to deal with him.

I ran out of the abilify for one day and noticed a huge difference. He has not been violent or abusive at all today. I am curious if there are others with children having violent outburst.

Last edited by cpharrell; 07-10-2009 at 12:01 AM.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:48 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.